# SDR UIEA2011102600631

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 56,623 hours, 10,107 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND MX FOUND NR 3 ENGINE LT THRUST REVERSER FAIRING TOP SECTION MISSING 3.0" X 4.0" PIECE OF MATERIAL, REF FIG 1 AND FIG 2. (DISPOSITION IS TO PERFORM PERMANENT REPAIR AS DESCRIBED IN PART 1 OF THIS EO.  THIS REPAIR IS DERIVED FROM SIMILAR REPAIRS TO FAIRINGS CALLED OUT IN THE CMM AND THE MM.)
